Alert archive / California / Wind Advisories in 2012

Wind Advisory 20, NWS Sacramento, CA

November 30, 2012

NWS Sacramento, CA issued this wind advisory at Nov 30, 2012, 8:16 PM PST. It took effect at Dec 1, 2012, 10:00 PM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2012, 8:16 PM PST (04:16 UTC)
In effect from
Dec 1, 2012, 10:00 PM PST
Expired
Dec 2, 2012, 1:00 PM PST
In force
15 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WWUS76 KSTO 010416
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
816 PM PST FRI NOV 30 2012

CAZ017>019-067-020030-
/O.CAN.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/
/O.NEW.KSTO.WI.Y.0020.121202T0600Z-121203T0000Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY
816 PM PST FRI NOV 30 2012

...WIND ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 4 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 4 PM PST
SUNDAY. WINDS HAVE WEAKENED FRIDAY EVENING AND ARE FORECAST TO 
INCREASE AGAIN SATURDAY NIGHT THROUGH SUNDAY.  

* WINDS: SOUTH WINDS 10 TO 20 MPH THROUGH SATURDAY EVENING...
  INCREASING TO 20 TO 30 MPH WITH GUSTS 40 TO 45 MPH SATURDAY
  NIGHT AND CONTINUING INTO SUNDAY. 

* TIMING: STRONG SOUTHERLY WINDS INCREASING SATURDAY NIGHT INTO 
  SUNDAY.

* LOCATIONS INCLUDE: SACRAMENTO...STOCKTON...MODESTO...GRASS VALLEY.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ016-066-020030-
/O.CAN.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/
/O.NEW.KSTO.WI.Y.0020.121202T0600Z-121202T1800Z/
CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...CHICO...PARADISE
816 PM PST FRI NOV 30 2012

...WIND ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 10 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 10 AM PST
SUNDAY.

* WINDS: SOUTH 10 TO 20 MPH WITH LOCALLY HIGHER GUSTS THROUGH
  SATURDAY EVENING...THEN INCREASING TO 25 TO 35 MPH WITH GUSTS UP
  TO 50 MPH SATURDAY NIGHT INTO SUNDAY. 

* TIMING: STRONG SOUTHERLY WINDS INCREASING SATURDAY NIGHT INTO
  SUNDAY MORNING. 

* LOCATIONS INCLUDE: CHICO...PARADISE.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ013>015-063-064-068-020030-
/O.CON.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS...
LAKEPORT...CHESTER...QUINCY
816 PM PST FRI NOV 30 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: SLIGHT DECREASE IN WINDS THROUGH SATURDAY...THEN INCREASING
  WINDS SATURDAY NIGHT AND EARLY SUNDAY.

* LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY... 
  LAKEPORT...ALDER SPRINGS.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ069-020030-
/O.CON.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
816 PM PST FRI NOV 30 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 55 MPH THROUGH
  SATURDAY...THEN INCREASING TO 75 MPH SATURDAY EVENING INTO
  SUNDAY. 

* TIMING: WINDY CONDITIONS THROUGH SATURDAY...WITH STRONGER WINDS
  SATURDAY NIGHT INTO EARLY SUNDAY.

* LOCATIONS INCLUDE: 

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


JHM
4 follow-up statements
352 
WWUS76 KSTO 011149
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
349 AM PST SAT DEC 1 2012

CAZ013>015-063-064-068-020045-
/O.CON.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS...
LAKEPORT...CHESTER...QUINCY
349 AM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WINDS: AREAS WITH SOUTH WINDS 25 TO 35 MPH. GUSTS UP TO 55 MPH
  OVER THE HIGHEST ELEVATIONS TONIGHT AND EARLY SUNDAY. 

* TIMING: SLIGHT DECREASE IN WINDS TODAY...THEN INCREASING WINDS TONIGHT
  AND EARLY SUNDAY.

* LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY... 
  LAKEPORT...ALDER SPRINGS.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ069-020045-
/O.CON.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
349 AM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS TO 50 MPH HIGHEST
  ELEVATIONS. WIND GUSTS UP TO 70 MPH TONIGHT AND EARLY SUNDAY.

* TIMING: WINDY CONDITIONS TODAY...WITH STRONGER WINDS TONIGHT INTO
  EARLY SUNDAY.

* LOCATIONS INCLUDE: BLUE CANYON...DONNER AND ECHO SUMMITS.
 
* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ017>019-067-020045-
/O.CON.KSTO.WI.Y.0020.121202T0600Z-121203T0000Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY
349 AM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST SUNDAY...

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: STRONG SOUTHERLY WINDS INCREASING TONIGHT INTO SUNDAY.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...GRASS VALLEY.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ016-066-020045-
/O.CON.KSTO.WI.Y.0020.121202T0600Z-121202T1800Z/
CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...CHICO...PARADISE
349 AM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST SUNDAY...

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH HIGHEST
  ELEVATIONS TONIGHT.

* TIMING: STRONG SOUTHERLY WINDS INCREASING SATURDAY NIGHT INTO 
  SUNDAY MORNING. 

* LOCATIONS INCLUDE: CHICO...PARADISE.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
251 
WWUS76 KSTO 012230
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
230 PM PST SAT DEC 1 2012

CAZ013>015-063-064-068-021215-
/O.CON.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS...
LAKEPORT...CHESTER...QUINCY
230 PM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: INCREASING WINDS TONIGHT AND EARLY SUNDAY.

* LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY... 
  LAKEPORT...ALDER SPRINGS.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ069-021215-
/O.CON.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
230 PM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY...

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 80 MPH.

* TIMING: EVEN STRONGER WINDS TONIGHT INTO EARLY SUNDAY.

* LOCATIONS INCLUDE: 

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ017>019-067-021215-
/O.CON.KSTO.WI.Y.0020.121202T0600Z-121203T0000Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY
230 PM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM PST SUNDAY...

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING: STRONG SOUTHERLY WINDS INCREASING TONIGHT INTO SUNDAY.

* LOCATIONS INCLUDE: STOCKTON...MODESTO...GRASS VALLEY.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ016-066-021215-
/O.CON.KSTO.WI.Y.0020.121202T0600Z-121202T1800Z/
CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...CHICO...PARADISE
230 PM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM PST SUNDAY...

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH.

* TIMING: STRONG SOUTHERLY WINDS INCREASING SATURDAY NIGHT INTO 
  SUNDAY MORNING. 

* LOCATIONS INCLUDE: CHICO...PARADISE.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
516 
WWUS76 KSTO 021149
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
349 AM PST SUN DEC 2 2012

CAZ017>019-067-022000-
/O.EXT.KSTO.WI.Y.0020.000000T0000Z-121202T2100Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...STOCKTON...MODESTO...GRASS VALLEY
349 AM PST SUN DEC 2 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. BRIEF PERIODS
  OF GUSTS UP TO 50 MPH. 

* TIMING: STRONG SOUTHERLY WINDS INCREASING DURING THE MORNING
  HOURS THEN DECREASING THIS AFTERNOON. 

* LOCATIONS INCLUDE: STOCKTON...MODESTO...GRASS VALLEY.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ013>015-063-064-068-021800-
/O.CON.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS...
LAKEPORT...CHESTER...QUINCY
349 AM PST SUN DEC 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: STRONGEST WINDS THIS MORNING THEN DECREASING BY LATE
  MORNING. 

* LOCATIONS INCLUDE: CHESTER...QUINCY...REDDING...BURNEY... 
  LAKEPORT...ALDER SPRINGS.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ069-022000-
/O.CON.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
349 AM PST SUN DEC 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 70 MPH OVER THE
  RIDGETOPS. 

* TIMING: WINDS INCREASING THIS MORNING INTO THE EARLY AFTERNOON
  THEN DECREASING THIS EVENING. 

* LOCATIONS INCLUDE: BLUE CANYON...DONNER SUMMIT ON INTERSTATE 80
  AND ECHO SUMMIT ON HIGHWAY 50. 

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 50 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ016-066-021800-
/O.CON.KSTO.WI.Y.0020.000000T0000Z-121202T1800Z/
CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...CHICO...PARADISE
349 AM PST SUN DEC 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS: SOUTH 25 TO 30 MPH WITH GUSTS UP TO 50 MPH THIS MORNING.

* TIMING: STRONG SOUTHERLY WINDS THROUGH THE EARLY MORNING HOURS
  THEN DECREASING BY LATE MORNING INTO THE AFTERNOON.

* LOCATIONS INCLUDE: CHICO...PARADISE OROVILLE.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
417 
WWUS76 KSTO 021825
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1025 AM PST SUN DEC 2 2012

CAZ017>019-021930-
/O.CAN.KSTO.WI.Y.0020.000000T0000Z-121202T2100Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...STOCKTON...MODESTO
1025 AM PST SUN DEC 2 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. WIND SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY
CRITERIA. BREEZY SOUTHERLY WIND OF 10 TO 20 MPH WITH GUSTS UP TO
35 MPH ARE POSSIBLE INTO THE AFTERNOON.

$$

CAZ013>015-063-064-068-021930-
/O.EXP.KSTO.WI.Y.0019.000000T0000Z-121202T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
INCLUDING THE CITIES OF...BURNEY...REDDING...ALDER SPRINGS...
LAKEPORT...CHESTER...QUINCY
1025 AM PST SUN DEC 2 2012

...WIND ADVISORY HAS EXPIRED...

WIND SPEEDS HAVE DECREASED AND THUS THE NATIONAL WEATHER SERVICE
HAS ALLOWED THE WIND ADVISORY TO EXPIRE.

$$

CAZ016-066-021930-
/O.EXP.KSTO.WI.Y.0020.000000T0000Z-121202T1800Z/
CENTRAL SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...CHICO...PARADISE
1025 AM PST SUN DEC 2 2012

...WIND ADVISORY HAS EXPIRED...

WIND SPEEDS HAVE DECREASED AND THUS THE NATIONAL WEATHER SERVICE
HAS ALLOWED THE WIND ADVISORY TO EXPIRE.

$$

CAZ067-022100-
/O.CON.KSTO.WI.Y.0020.000000T0000Z-121202T2100Z/
MOTHERLODE-
INCLUDING THE CITY OF...GRASS VALLEY
1025 AM PST SUN DEC 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WINDS: SOUTH 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TIMING: STRONG SOUTHERLY WINDS INCREASING DURING THE MORNING 
  HOURS THEN DECREASING THIS AFTERNOON. 

* LOCATIONS INCLUDE: GRASS VALLEY.

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ069-030000-
/O.CON.KSTO.WI.Y.0019.000000T0000Z-121203T0000Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
1025 AM PST SUN DEC 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 60 MPH.

* TIMING: WINDS INCREASING THIS MORNING INTO THE EARLY AFTERNOON 
  THEN DECREASING THIS EVENING. 

* LOCATIONS INCLUDE: 

* IMPACTS: BROKEN TREE BRANCHES AND LIMBS ARE LIKELY. LOCAL 
  POWER OUTAGES ARE POSSIBLE. DIFFICULT DRIVING CONDITIONS ARE 
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 50 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 4:45 PM PST, 3 hours 31 minutes earlier.

Area forecast discussion, Nov 30, 4:45 PM PST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
445 PM PST FRI NOV 30 2012

.SHORT TERM DISCUSSION...

WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL LOW WHICH HAS BROUGHT
SIGNIFICANT RAIN TO THE AREA CONTINUES TO BE LOCATED OFF THE
COAST. THE SHORTWAVE AND COLD FRONT WHICH BROUGHT A BROAD BAND OF
PRECIPITATION EARLIER TODAY ARE EXITING THE REGION. THE PACIFIC
MOISTURE PLUME WHICH HAS BEEN FEEDING THIS SYSTEM HAS SLID
SOUTHWARD. IN THE WAKE OF THIS SYSTEM THERE IS MORE SHOWERY
PRECIPITATION AND BROKEN CLOUD COVER.

CURRENT RADAR SHOWS PRECIPITATION MAINLY OVER THE MOUNTAINS.
THERE HAVE BEEN NUMEROUS REPORTS OF PONDING OF WATER ON AREA
ROADS...CAR ACCIDENTS IN SLIPPERY CONDITIONS...AND SOME ROCKS DOWN
ON FOOTHILL/MOUNTAIN ROADS. OROGRAPHIC LIFT HAS BROUGHT IMPRESSIVE
24 HOUR RAINFALL TOTALS TO THE AREA. THE FACT THAT IT IS STILL
FALL AND THERE IS QUITE A BIT OF ROOM FOR AREA RESERVOIRS TO FILL
IS A MAJOR REASON WHY THIS EVENT IS NOT CAUSING LARGE SCALE
FLOODING.

SEVERAL INCHES OF SNOW FELL ON INTERSTATE 80 AT DONNER PASS AS
HEAVIER SHOWERS PASSED THROUGH THIS AFTERNOON DROPPING SNOW LEVELS
DOWN TO AROUND 7000 FEET. WEBCAMS AND REPORTS SHOW THIS HAS
LARGELY ENDED. SNOW LEVELS MAY DROP SOME OVERNIGHT BUT LITTLE
ACCUMULATION IS EXPECTED. HIGHER SNOW LEVELS ARE ANTICIPATED FOR
SATURDAY AND EARLY SUNDAY LIMITING SNOWFALL TO HIGHER ELEVATIONS.

INSTABILITY BEHIND THE FRONT OVER THE NORTHERN PORTION OF THE
FORECAST AREA THIS AFTERNOON WAS LIMITED BY A LACK OF COLD AIR
ALOFT AND THE SHORT PERIOD OF DAYLIGHT THIS TIME OF YEAR.
THUNDERSTORMS THAT FORMED WERE GENERALLY ISOLATED AND RELATIVELY
WEAK.

ANOTHER SYSTEM ARRIVES EARLY SATURDAY BRINGING MORE RAIN TO THE AREA.
THIS LOOKS LIKE A WEAKER SYSTEM THAN WE SAW TODAY. THE MUCH MORE
IMPRESSIVE SYSTEM ARRIVES SATURDAY NIGHT INTO SUNDAY MORNING. THIS
HAS A WIDE PLUME OF MOISTURE AND GOOD DYNAMICS TO BRING THE
HEAVIEST AMOUNT OF PRECIPITATION SEEN WITH THE RECENT SERIES OF
STORMS. SEVERAL LOCATIONS IN THE UPPER SACRAMENTO RIVER ARE LIKELY
TO REACH AND EXCEED FLOOD LEVEL. SMALLER STREAMS...ESPECIALLY OVER
THE NORTHERN PORTION OF THE FORECAST AREA ARE ALSO LIKELY TO
FLOOD. DEBRIS FLOWS NEAR BURN AREAS REMAINS A POSSIBILITY. A FLOOD
WATCH CONTINUES THROUGH MONDAY AFTERNOON.

WIND IS ANOTHER ISSUE AND WINDY CONDITIONS WILL CONTINUE THROUGH
SUNDAY. A WIND ADVISORY CONTINUES INTO SUNDAY. WHEN COUPLED WITH
SOAKED GROUND THE WIND COULD CAUSE TREES TO UPROOT. FALLING TREES
AND BRANCHES MAY CAUSE LOCAL POWER OUTAGES. THE STRONGEST WINDS
ARE EXPECTED SATURDAY NIGHT INTO EARLY SUNDAY WHEN THE SURFACE
GRADIENT BETWEEN MEDFORD AND SACRAMENTO REACHES AROUND 15 MB.
WINDS GUSTING TO 50 MPH IN THE VALLEY ARE POSSIBLE THEN...WITH
GUSTS TO 70 MPH IN THE MOUNTAINS.

DRIER WEATHER ARRIVES ON MONDAY AS WEAK RIDGING MOVES INTO THE
AREA. EK

.EXTENDED DISCUSSION (TUESDAY THROUGH FRIDAY)

ANOTHER DEEP MOISTURE PLUME WILL DEVELOP OVER THE EASTERN PACIFIC
AS UPPER LOW DROPS SOUTH FROM THE GULF OF ALASKA. THIS LOW WILL
DEEPEN THE TROUGH AND PUSH DEEP MOISTURE INTO NORTHERN CALIFORNIA
ON TUESDAY. WILL KEEP HIGH END CHANCE TO LIKELY POPS DURING THIS
PERIOD SINCE MODELS CONTINUE TO SHOW GOOD AGREEMENT FOR THIS
UPCOMING PATTERN. SHOWER CHANCES CONTINUE ON WEDNESDAY AS TROUGH
MOVES THROUGH WITH LINGERING MOISTURE AND INSTABILITY...ALTHOUGH
MOISTURE VALUES ARE LOWER VERSUS TUESDAY. A DRIER NORTHWEST FLOW
IS THEN PROGGED TO DEVELOP INTO THE WEEKEND AS RIDGE DEVELOPS OVER
THE PACIFIC. AT THIS TIME THE ECMWF AND GFS ARE IN VERY GOOD
AGREEMENT THROUGH THE EXTENDED.

&&

.AVIATION...

SHOWERS WILL CONTINUE ACROSS INTERIOR NORCAL TONIGHT INTO TOMORROW
AS THE AREA LIES BETWEEN TWO WEATHER SYSTEMS. SAC VALLEY TAF SITES
WILL SEE INTERMITTENT MFVR OR EVEN IFR CEILINGS OVERNIGHT WITH
ISOLATED TO SCATTERED SHOWERS...WITH THE BETTER CHANCE OF MVFR OVER
THE NORTHERN SAC VALLEY. WINDS WILL DECREASE A BIT BY THIS EVENING
WITH SUSTAINED WINDS RANGING 10-20 KTS AND GUSTS UP TO 30 KTS. A
LULL IS EXPECTED SATURDAY AFTERNOON BEFORE CLOUDS INCREASE AND
ANOTHER SYSTEM MOVES IN BY SUNDAY.

IN THE FOOTHILLS AND MOUNTAINS...WIDESPREAD IFR/LIFR CONTINUES
OVERNIGHT WITH PERSISTENT SHOWERS CAUSING LOW CIGS ALONG WITH
SOME WINDY CONDITIONS. SNOW LEVELS ABOUT 6500 FEET AND HIGHER. -DVC

&&

.STO WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY AFTERNOON BURNEY BASIN / EASTERN
SHASTA COUNTY...CARQUINEZ STRAIT AND DELTA...CLEAR LAKE/SOUTHERN
LAKE COUNTY...MOTHERLODE...MOUNTAINS SOUTHWESTERN SHASTA COUNTY
TO NORTHERN LAKE COUNTY...NORTHEAST FOOTHILLS/SACRAMENTO
VALLEY...NORTHERN SAN JOAQUIN VALLEY...SHASTA LAKE AREA /
NORTHERN SHASTA COUNTY...SOUTHERN SACRAMENTO VALLEY...WEST SLOPE
NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN PARK.

WIND ADVISORY UNTIL 10 AM PST SUNDAY BURNEY BASIN / EASTERN
SHASTA COUNTY...CENTRAL SACRAMENTO VALLEY...CLEAR LAKE/SOUTHERN
LAKE COUNTY...MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN
LAKE COUNTY...NORTHEAST FOOTHILLS/SACRAMENTO VALLEY...NORTHERN
SACRAMENTO VALLEY...SHASTA LAKE AREA / NORTHERN SHASTA COUNTY...
WESTERN PLUMAS COUNTY/LASSEN PARK.

WIND ADVISORY UNTIL 4 PM PST SUNDAY CARQUINEZ STRAIT AND DELTA...
MOTHERLODE...NORTHERN SAN JOAQUIN VALLEY...SOUTHERN SACRAMENTO
VALLEY...WEST SLOPE NORTHERN SIERRA NEVADA.

FLOOD WATCH THROUGH MONDAY AFTERNOON CENTRAL SACRAMENTO VALLEY...
NORTHERN SACRAMENTO VALLEY.

&&
Hazardous weather outlook, Nov 30, 7:00 AM PST, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PST FRI NOV 30 2012

CAZ013>019-063-064-066>069-011500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PST FRI NOV 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

A STRONG PACIFIC FRONTAL SYSTEM MOVING THROUGH NORTHERN CALIFORNIA
WILL BRING PERIODS OF HEAVY RAIN...WIND AND HIGH ELEVATION SNOW. THE
FRONT WILL MOVE INTO THE SIERRA CASCADE RANGE LATER THIS MORNING
WITH SHOWERS CONTINUING ELSEWHERE THROUGH TODAY. MORE RAINFALL IS
EXPECTED OVER SHASTA COUNTY TONIGHT.

* WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KSTO - FFASTO FOR DETAILS *

* FLOOD STATEMENT............SEE WGUS86 KSTO - FLSSTO FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KSTO - NPWSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

THE THIRD AND MOST POWERFUL FRONTAL SYSTEM IN THE CURRENT SERIES IS
EXPECTED TO MOVE INTO NORTHERN CALIFORNIA SATURDAY AFTERNOON AND
NIGHT. THIS SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND STRONG WINDS
THROUGH SUNDAY AFTERNOON. DRIER WEATHER IS EXPECTED MOST AREAS
MONDAY WITH ANOTHER ROUND OF RAINFALL EXPECTED TUESDAY AND
WEDNESDAY.

* FLOOD WATCH................SEE WGUS66 KSTO - FFASTO FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KSTO - NPWSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

In the hours before

Special weather statement, Nov 30, 8:16 PM PST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
816 PM PST FRI NOV 30 2012

CAZ013>019-063-064-066>069-011630-
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
816 PM PST FRI NOV 30 2012

THE NATIONAL WEATHER SERVICE IN SACRAMENTO WOULD LIKE TO
THANK OUR PROFESSIONAL WEATHER SPOTTERS FOR THEIR DEDICATED WORK
IN THESE SERIES OF STORMS. HERE IS THE LATEST 24 RAIN TOTALS FROM
OUR SPOTTERS. PLEASE BE PREPARED FOR ANY TYPE OF FLOODING. PLEASE
BE SAFE.

LA04......COBB..............7.79
PL29......ROSEVILLE.........2.23
BUO2......CHICO.............2.30
SA37......RANCHO CORDOVA....2.02
TU67......SONORA............3.36
SJ16......STOCKTON..........0.69
PL60......AUBURN............MINOR FLOODING
SH26......SHINGLETOWN.......1.41
SA148.....ELK GROVE.........1.77
TU66......TUOLOMUE..........WIND GUST TO 57 MPH
EL04......LOOMIS............1.58
PL22......FORESTHILL........2.77
PU27......QUINCY............4.48
EL12......CAMINO............1.93
SH111.....REDDING...........2.82
BU15......PARADISE..........4.00
NV08......NEVADA CITY.......3.46
NV36......KINGVALE..........3.70
SH10......SHASTA DAM........6.50
SH09......SIMS..............7.50
EL38......PACIFIC HOUSE.....1.63
SH40......SHASTA LAKE.......4.30
SA80......SOUTH SACRAMENTO..2.05
SH44......SHINGLETOWN.......2.67
SH14......BURNEY............2.50

THANKS!

...24 RAINFALL TOTALS FOR (ASOS) AUTOMATED SURFACE
OBSERVING SYSTEMS...

ALTURAS...................0.48
TAHOE VALLEY..............2.21
BLUE CANYON...............5.52
MOUNT SHASTA..............2.86
REDDING...................1.06
RED BLUFF.................1.50
OROVILLE..................1.40
MARYSVILLE................1.94
SACRAMENTO................1.94
SACRAMENTO EXEC...........1.80
SACRAMENTO INTL AP........1.19

TRAVIS AFB................1.43
VACAVILLE/NUT.............1.86
STOCKTON AP...............1.39
MODESTO AP................0.80

POWELL

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 2:10 PM PSTRiver Flood WarningSTOTehama37 hr
Dec 1, 2:54 PM PSTSpecial Weather StatementSTOSacramento36 min
Dec 1, 3:48 PM PSTSpecial Weather StatementSTOYuba72 min

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.